Graded Betti numbers of some embedded rational n-folds.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 363-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
blowing-up, graded Betti numbers, fat points, projective embeddings, resolution of the coordinate ring, embedded rational surface
@article{MAN_1995__301_4_165296,
author = {A.V. Geramita and A. Gimigliano},
title = {Graded {Betti} numbers of some embedded rational n-folds.},
journal = {Mathematische Annalen},
pages = {363--380},
year = {1995},
volume = {301},
number = {4},
zbl = {0813.14008},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165296/}
}
A.V. Geramita; A. Gimigliano. Graded Betti numbers of some embedded rational n-folds.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 363-380. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165296/